Ok so I'm currently taking Microgestin Fe 1/20, and last month the day after my period ended I had unprotected sex, and my boyfriend came inside me. I take my pill around 8-8:30 pm every night, I take it late sometimes, but never after 11. I am currently on my 4th brown pill for this month, and I've been getting light brown bleeding instead of my period. My breasts weren't as sore, and I've been having cramps. I've been taking this pill since November of last year. Could I be pregnant? Sidenote: The first month I started taking them, I lost one of my brown pills, so I just take one from the next pack. Idk if that affects anything.
No, as long as you are taking your pills, it is very unlikely that you'll get pregnant (about a 1% or less chance) Some months you may find your period is just light spotting, this is because the pill reduces the build up of uterine lining that is shed each month as our "period" so hence, lighter periods. The brown pills are just "reminder" pills. There is no active ingredient in them. They are just there to get you into the habit of taking a pill each day and also so you dont lose count of when to start your new pack. If you lose one, dont worry, you dont have to make it up. Just take the next one on the next day.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2013 • 1 answer
Posted 28 Apr 2014 • 2 answers
Posted 13 Jun 2014 • 2 answers
Posted 10 Sep 2014 • 1 answer
Posted 29 May 2016 • 0 answers